Bounded Gaps between Products of Special Primes
AbstractIn their breakthrough paper in 2006, Goldston, Graham, Pintz and Yıldırım proved several results about bounded gaps between products of two distinct primes. Frank Thorne expanded on this result, proving bounded gaps in the set of square-free numbers with r prime factors for any r ≥ 2, all of which are in a given set of primes. His results yield applications to the divisibility of class numbers and the triviality of ranks of elliptic curves. In this paper, we relax the condition on the number of prime factors and prove an analogous result using a modified approach. We then revisit Thorne’s applications and give a better bound in each case. View Full-Text
Share & Cite This Article
Chung, P.N.; Li, S. Bounded Gaps between Products of Special Primes. Mathematics 2014, 2, 37-52.
Chung PN, Li S. Bounded Gaps between Products of Special Primes. Mathematics. 2014; 2(1):37-52.Chicago/Turabian Style
Chung, Ping N.; Li, Shiyu. 2014. "Bounded Gaps between Products of Special Primes." Mathematics 2, no. 1: 37-52.